MAUDE Adverse Event Report: NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number T10.7-80A375
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No product has been returned for investigation nor were x-rays, ultrasound images, or bone quality tests provided to confirm the alleged event.No root cause can be confirmed at this time.It is unknown if patient complied with post-operative physical restrictions.No product returned.
 
Event or Problem Description
Information was received that a revision procedure was performed.As per reporter, the crown of precice nail was damaged in multiple pieces.
 
Additional Manufacturer Narrative
The nail was received for visual inspection and functional testing.The reported issue was confirmed.The root cause of was identified as potential patient non-compliance to activity restrictions.

Brand Name
PRECICE SYSTEM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
NUVASIVE SPECIALIZED ORTHOPEDICS, INC.
101 enterprise
suite 100
aliso viejo CA 92656
MDR Report Key8971725
Report Number3006179046-2019-00154
Device Sequence Number11390526
Product Code HSB
UDI-Device Identifier00812258023904
UDI-Public812258023904
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173129
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberT10.7-80A375
Device Catalogue NumberT10.7-80A375
Device Lot NumberA170119-36
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/14/2019
Supplement Date Received by Manufacturer01/20/2020
Initial Report FDA Received Date09/06/2019
Supplement Report FDA Received Date01/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;